Alert archive / Texas / Red Flag Warnings in 2018

Red Flag Warning 39, NWS Amarillo, TX

May 10, 201814 counties in Texas; Cimarron County, Oklahoma

NWS Amarillo, TX issued this red flag warning at May 10, 2018, 4:08 AM CDT for 14 counties in Texas; Cimarron County, Oklahoma. It took effect at May 10, 2018, 12:00 PM CDT. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 10, 2018, 4:08 AM CDT (09:08 UTC)
In effect from
May 10, 2018, 12:00 PM CDT
Expired
May 10, 2018, 9:00 PM CDT
In force
9 hr
Issued by
NWS Amarillo, TX

Counties Cimarron County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 32 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 7:49 PM CDTNON-TSTM WND GST 626 Wsw Adrian, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.1 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2018-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 587 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2018-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
587 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
3071 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

628 
WWUS84 KAMA 100908
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
408 AM CDT Thu May 10 2018

OKZ001-TXZ001-002-006-007-011>013-016>018-317-102115-
/O.NEW.KAMA.FW.W.0039.180510T1700Z-180511T0200Z/
/O.CON.KAMA.FW.A.0032.180511T1700Z-180512T0300Z/
Cimarron-Dallam-Sherman-Hartley-Moore-Oldham-Potter-Carson-
Deaf Smith-Randall-Armstrong-Palo Duro Canyon-
408 AM CDT Thu May 10 2018

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHERN
AND WESTERN PARTS OF THE COMBINED TEXAS AND OKLAHOMA 
PANHANDLES... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY
AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW 
RELATIVE HUMIDITY FOR THE WESTERN TWO-THIRDS OF THE COMBINED  
PANHANDLES...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from noon today to 9 PM CDT this evening.

* Affected Area...In Oklahoma...Cimarron. In Texas...Dallam... 
  Sherman...Hartley...Moore...Oldham...Potter...Carson...Deaf 
  Smith...Randall...Armstrong and Palo Duro Canyon.

* 20 Foot Winds...Southwest 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 7 percent.

* Red Flag Threat Index...3 to 5 today, 3 to 7 Friday.

* Timing...From Noon until 9 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

TXZ014-015-019-020-102115-
/O.NEW.KAMA.FW.W.0039.180510T1700Z-180511T0200Z/
Gray-Wheeler-Donley-Collingsworth-
408 AM CDT Thu May 10 2018

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
SOUTHEAST TEXAS PANHANDLE...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from noon today to 9 PM CDT this evening.

* Affected Area...In Texas...Gray...Wheeler...Donley and 
  Collingsworth.

* 20 Foot Winds...south at 20 to 30 MPH with gusts to around 35
  MPH.

* Relative Humidity...as low as 15 percent.

* Red Flag Threat Index...3.

* Timing...From Noon until 9 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

OKZ002-TXZ003-008-102115-
/O.CON.KAMA.FW.A.0032.180511T1700Z-180512T0300Z/
Texas-Hansford-Hutchinson-
408 AM CDT Thu May 10 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE WESTERN TWO-THIRDS OF THE COMBINED PANHANDLES...

* Affected Area...In Oklahoma...Texas. In Texas...Hansford and 
  Hutchinson.

* 20 Foot Winds...Southwest 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 8 percent.

* Red Flag Threat Index...4 to 6.

* Timing...From Noon until 9 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

Cockrell

For more information from the National Weather Service visit...
www.weather.gov/ama
2 follow-up statements
790 
WWUS84 KAMA 102231
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
531 PM CDT Thu May 10 2018

OKZ001-TXZ001-002-006-007-011>013-016>018-317-111200-
/O.CON.KAMA.FW.W.0039.000000T0000Z-180511T0200Z/
/O.CON.KAMA.FW.A.0032.180511T1700Z-180512T0300Z/
Cimarron-Dallam-Sherman-Hartley-Moore-Oldham-Potter-Carson-
Deaf Smith-Randall-Armstrong-Palo Duro Canyon-
531 PM CDT Thu May 10 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR THE WESTERN OKLAHOMA PANHANDLE AS WELL AS WESTERN AND 
SOUTHERN SECTIONS OF THE TEXAS PANHANDLE DUE TO STRONG WINDS AND 
LOW RELATIVE HUMIDITY VALUES... 
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH 
FRIDAY EVENING FOR WESTERN AND CENTRAL SECTIONS OF THE OKLAHOMA 
AND TEXAS PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY
VALUES... 

* Affected Area...In Oklahoma...Cimarron. In Texas...Dallam... 
  Sherman...Hartley...Moore...Oldham...Potter...Carson...Deaf 
  Smith...Randall...Armstrong and Palo Duro Canyon.

* 20 Foot Winds...Southwest winds 15 to 25 mph with gusts to 
  around 35 mph through early this evening and again Friday.

* Relative Humidity...Minimum relative humidity values near 10
  percent are expected through early this evening, with 7 to 12
  percent anticipated Friday. 

* Red Flag Threat Index...3 to 5 today, 3 to 6 Friday.

* Timing...Through 9 PM this evening, and from Noon until 10 PM
  CDT Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

TXZ014-015-019-020-110200-
/O.CON.KAMA.FW.W.0039.000000T0000Z-180511T0200Z/
Gray-Wheeler-Donley-Collingsworth-
531 PM CDT Thu May 10 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR THE SOUTHEAST TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW 
RELATIVE HUMIDITY VALUES...

* Affected Area...In Texas...Gray...Wheeler...Donley and 
  Collingsworth.

* 20 Foot Winds...South winds 15 to 25 mph with gusts to around 35
  mph through early this evening.

* Relative Humidity...As low as 15 to 20 percent. 

* Red Flag Threat Index...3.

* Timing...Through 9 PM CDT this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

OKZ002-TXZ003-008-111200-
/O.CON.KAMA.FW.A.0032.180511T1700Z-180512T0300Z/
Texas-Hansford-Hutchinson-
531 PM CDT Thu May 10 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR THE CENTRAL OKLAHOMA PANHANDLE AND 
PARTS OF THE NORTH CENTRAL TEXAS PANHANDLE DUE TO STRONG WINDS 
AND LOW RELATIVE HUMIDITY VALUES...

* Affected Area...In Oklahoma...Texas. In Texas...Hansford and 
  Hutchinson.

* 20 Foot Winds...Southwest winds 15 to 25 mph with gusts to 
  around 35 mph are expected Friday. 

* Relative Humidity...As low as 10 percent.

* Red Flag Threat Index...3 to 4.

* Timing...From Noon until 10 PM CDT Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

Andrade

For more information from the National Weather Service visit...
www.weather.gov/ama
249 
WWUS84 KAMA 110200
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
900 PM CDT Thu May 10 2018

OKZ001-TXZ001-002-006-007-011>013-016>018-317-111400-
/O.EXP.KAMA.FW.W.0039.000000T0000Z-180511T0200Z/
/O.CON.KAMA.FW.A.0032.180511T1700Z-180512T0300Z/
Cimarron-Dallam-Sherman-Hartley-Moore-Oldham-Potter-Carson-
Deaf Smith-Randall-Armstrong-Palo Duro Canyon-
900 PM CDT Thu May 10 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR WESTERN AND CENTRAL SECTIONS OF THE
OKLAHOMA AND TEXAS PANHANDLES DUE TO STRONG WINDS AND LOW
RELATIVE HUMIDITY VALUES...
...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR THE
WESTERN OKLAHOMA PANHANDLE AS WELL AS WESTERN AND SOUTHERN
SECTIONS OF THE TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW
RELATIVE HUMIDITY VALUES...

* Affected Area...In Oklahoma...Cimarron. In Texas...Dallam... 
  Sherman...Hartley...Moore...Oldham...Potter...Carson...Deaf 
  Smith...Randall...Armstrong and Palo Duro Canyon.

* 20 Foot Winds...Southwest 15 to 25 mph with gusts up to 40 mph
  on Friday.

* Relative Humidity...As low as 7 percent on Friday.

* Red Flag Threat Index...3 to 6 Friday.

* Timing...Noon until 10 PM CDT Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

TXZ014-015-019-020-110300-
/O.EXP.KAMA.FW.W.0039.000000T0000Z-180511T0200Z/
Gray-Wheeler-Donley-Collingsworth-
900 PM CDT Thu May 10 2018

...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR THE
SOUTHEAST TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE
HUMIDITY VALUES...

Critical fire weather conditions are no longer expected.

$$

OKZ002-TXZ003-008-111400-
/O.CON.KAMA.FW.A.0032.180511T1700Z-180512T0300Z/
Texas-Hansford-Hutchinson-
900 PM CDT Thu May 10 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR THE CENTRAL OKLAHOMA PANHANDLE AND
PARTS OF THE NORTH CENTRAL TEXAS PANHANDLE DUE TO STRONG WINDS
AND LOW RELATIVE HUMIDITY VALUES...

* Affected Area...In Oklahoma...Texas. In Texas...Hansford and 
  Hutchinson.

* 20 Foot Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 11 percent.

* Red Flag Threat Index...3 to 4.

* Timing...From Noon until 10 PM CDT Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

For more information from the National Weather Service visit...
www.weather.gov/ama

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at May 10, 1:15 AM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, May 10, 1:15 AM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
115 AM CDT Thu May 10 2018

.AVIATION...
06z TAF Cycle:

VFR conditions expected through period. An area of thunderstorms
continues to track east through the OK Panhandle. Bases with these
storms are around 10kft. A rogue 40-50 knot gusts can't be ruled
out with this activity near the KGUY terminal. Storms will be
shifting east of KGUY by about 09z. Some marginal low level wind
shear is possible during the early morning hours for KAMA. Winds
will be southerly for most of the period, increasing from 10-15
knots overnight to 15-20 knots with gusts as high as 30 knots
during the afternoon. Winds may stay fairly gusty into the evening
and overnight with a strong low level jet developing. If winds do
drop off at surface, KAMA and KGUY will have some low level wind
shear towards the end of this cycle given 40-50 knot low level
jet.

Ward

&&

PREV DISCUSSION... /Issued 439 PM CDT Wed May 9 2018/

DISCUSSION...
A shortwave is pushing some storms off the mountains towards the
northwestern Panhandles this evening. Storms may have some gusty
winds but not expecting much in the way of severe weather. Storms
should push eastwards across the northern one-third of the area
overnight and leave us dry until Sunday. Upper level ridging is
breaking down as it crosses the Rockies as a closed mid-level low
pushes southeast out of Canada. It will slide south into the Great
Basin region into the weekend where models continue to diverge in
solutions, some holding it in place while others lift it out. With
the craziness of solutions, shortwaves galore keep the Panhandles
in chances of precip from Sunday through the middle of next week.

Beat

FIRE WEATHER...
Elevated fire weather conditions will be possible in the western
Panhandles on Thursday. RH will drop to around 10 to 15 percent
and winds will be southerly right around 15 mph. There could be a
marginal risk of dry lightning Thursday in the western Panhandles.
On Friday, elevated to critical conditions will be possible. RH is
forecast to be 15 to 20 in the east and 7 to 15 in the west and
central Panhandles. Southwesterly winds will be 20 to 25 with
gusts to 40 mph. RFTI on Friday will be 3 in the east and
increasing to 6 to 7 in the west. ERCs are forecast to be mid to
upper 90s on Friday. Saturday could also see elevated conditions
with 10 to 20 percent RH across the area with the lowest in the
southwest to highest in the northeast. Winds will be southerly
around 15 to 20 mph. Fire weather is not expected Sunday through
the end of the period.

Beat

&&

.AMA Watches/Warnings/Advisories...
TX...Fire Weather Watch from Friday afternoon through Friday evening
     for the following zones: Armstrong...Carson...Dallam...Deaf
     Smith...Hansford...Hartley...Hutchinson...Moore...Oldham...
     Palo Duro Canyon...Potter...Randall...Sherman.

OK...Fire Weather Watch from Friday afternoon through Friday evening
     for the following zones: Cimarron...Texas.

&&

7/3
Hazardous weather outlook, May 10, 3:59 AM CDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
359 AM CDT Thu May 10 2018

OKZ001>003-TXZ001>020-317-102100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
359 AM CDT Thu May 10 2018

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

Isolated thunderstorms are expected this afternoon and this
evening across the Panhandles. A strong to marginally severe
thunderstorm cannot be ruled out, with strong winds to around 60
MPH and hail around one inch in diameter being the main threats.

Critical fire weather conditions are expected across western and
southern parts of the Combined Panhandles this afternoon and
evening, with elevated fire weather conditions expected in the
remaining sections.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Elevated to critical fire weather conditions will be possible
across portions of the Texas and Oklahoma Panhandles Friday and
Saturday.

Thunderstorms will be possible again Friday through Wednesday for
mainly eastern portions of the Panhandles. Some strong to
marginally severe thunderstorms cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Area fire managers and emergency officials should be alert for
elevated to critical fire weather conditions today through
Saturday.

Cockrell

In the hours before

Special weather statement, May 9, 11:59 PM CDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1159 PM CDT WED MAY 9 2018

OKZ001-002-100600-
Cimarron OK-Texas OK-
1159 PM CDT WED MAY 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR TEXAS AND CIMARRON COUNTIES UNTIL
100 AM CDT...

At 1155 PM CDT, Doppler radar was tracking showers and thunderstorms
6 miles northeast of Eva to near Guymon, or 12 miles southeast of
Elkhart, moving east at 25 mph. Other storms were located north of
Boise City, moving east at 25 mph.

Wind gusts of 50 to 55 mph will be possible with these showers and
storms. The mesonet at Eva reported a 50 mph wind gust at 11:40 PM
CDT.

Locations impacted include...
Guymon, Boise City, Hooker, Goodwell, Texhoma, Tyrone, Optima, Keyes,
Hardesty, Kenton, Wheeless, Black Mesa Park, Hough, Felt, Adams,
Griggs, Eva, Baker and Sturgis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3700 10094 3650 10095 3650 10300 3700 10300
TIME...MOT...LOC 0455Z 280DEG 22KT 3685 10179

Ward
Special weather statement, May 10, 1:01 AM CDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Amarillo TX
101 AM CDT THU MAY 10 2018

OKZ002-003-TXZ004-005-100715-
Texas OK-Beaver OK-Ochiltree TX-Lipscomb TX-
101 AM CDT THU MAY 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR BEAVER...EASTERN TEXAS...NORTHERN
LIPSCOMB AND NORTHERN OCHILTREE COUNTIES UNTIL 215 AM CDT...

At 100 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Hardesty, or 21 miles east of Guymon, moving east
at 35 mph. Other storms were forming near Turpin to Knowles.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Perryton, Beaver, Hooker, Booker, Tyrone, Forgan, Follett, Optima,
Darrouzett, Hardesty, Gate, Knowles, Elmwood, Adams, Boyd, Floris,
Bryans Corner, Baker, Mocane and Turpin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3629 10000 3637 10079 3643 10109 3650 10109
      3650 10137 3700 10135 3700 10000
TIME...MOT...LOC 0600Z 275DEG 30KT 3659 10112

Ward
Special weather statement, May 10, 1:29 AM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Amarillo TX
129 AM CDT THU MAY 10 2018

OKZ001-002-100715-
Cimarron OK-Texas OK-
129 AM CDT THU MAY 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TEXAS AND NORTHEASTERN
CIMARRON COUNTIES UNTIL 215 AM CDT...

At 128 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Hough, or 13 miles northwest of Guymon, moving
east at 30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Guymon, Optima, Eva, Hough and Sturgis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3660 10126 3678 10211 3699 10208 3700 10120
TIME...MOT...LOC 0628Z 283DEG 25KT 3682 10166

Ward

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 11:59 PM CDTSpecial Weather StatementAMACimarron, Texas61 min
May 10, 1:01 AM CDTSpecial Weather StatementAMABeaver74 min
May 10, 1:29 AM CDTSpecial Weather StatementAMATexas46 min

Nearby

Red Flag Warnings in Texas, 2018Red Flag Warnings in Oklahoma, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.